Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Default times in a continuous-time Markovian regime switching model
Author: Elliott, R.
Siu, T.
Citation: Stochastic Analysis and Applications, 2011; 29(5):824-837
Publisher: Marcel Dekker Inc
Issue Date: 2011
ISSN: 0736-2994
Statement of
Robert J. Elliott and Tak Kuen Siu
Abstract: We investigate the default time of a firm when a stochastic discount factor is used so that both diffusion and regime switching risks are priced. We establish the relationship between the probability distribution of the default time and the solution of a system of coupled partial differential equations.
Keywords: Coupled PDEs
Default times
Hitting time distribution
Product density processes
Regime-switching Merton model.
Rights: Copyright © Taylor & Francis Group, LLC
DOI: 10.1080/07362994.2011.598792
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.